# SDR SWAA2023091499954

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 31,440 hours, 14,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN HANGING DOWN TSR FOR REPAIR 2023007658<[01] C/W EA 23-133-02784. SECURED AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN. A/C OK FOR SERVICE
